# SDR AALA201712269004

- Difficulty date: November 14, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367235900100
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED TOP LAYER FLOOR PANEL 272QF BETWEEN FR 78 TO FR 80 AT STRINGER 25. REPLACED FLOOR PANEL 272QF BETWEEN FR 78 TO FR 80 AT STRINGER 25 PER SRM 51-72-11.
